# SDR DALA2020042302292

- Difficulty date: April 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 2,915 hours, 1,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) EXTL FAULT, REPLACED EPSU (11WL)
